Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 10, No. 2, June 2017

  Articles

 

 

MODIFIED GERAGHTY CONTRACTION INVOLVING FIXED
POINT THEOREMS

In this paper, we introduced a α-ψ-Geraghty contraction and established fixed point results for α-admissible mappings with respect to η in complete metric spaces. In the comparison of Geraghty contraction our new modified α-ψ-Geraghty contraction is more stronger. The example is given to show the validity of our results. Our results generalize / improve several results existing in the literature.

 

AFTAB HUSSAIN

 

JJMS, 2017, 10(2),95-112

A SHARP MIXED TYPE INTEGRAL INEQUALITY

We give a sharp mixed type integral inequality which may provide
simpli cation and improvement of several recent results. Some special cases are discussed with applications in numerical integration and special means.

 

ZHENG LIU

 

JJMS, 2017, 10(2),113-125

DETERMINING THE SUPPORT OF A RANDOM VARIABLE
BASED ON ITS CHARACTERISTIC FUNCTION

In this article, we consider determining the support of a random variable X if only its corresponding characteristic function, ΦX (t) = E 􀀀eitX , is known, where the support is the set of all its possible realizations.i.e. S = fx; f (x) > 0g. In other words, the amount of information contained in characteristic function about the support of a random variable is investigated. The two main components ........

 

AYMEN RAWASHDEH

JJMS, 2017, 10(2),127-141

SOFT VECTOR SPACES AND SOFT TOPOLOGICAL VECTOR
SPACES

Molodtsov introduced the concept of soft set theory, which can be
used as a generic mathematical tool for dealing with uncertainty. In fact, it is free from the difficulties that have troubled the usual theoretical approaches. Roy and Samanta [13, 14, 15] defined several basic notions on soft set and studied many properties. In continuation .......

 

 

SANJAY ROY

DHANANJOY MANDAL

T. K. SAMANTA

 

JJMS, 2017, 10(2),143-167

A HORMANDER TYPE MULTIPLIER THEOREM ON
FRACTIONAL FOURIER MULTIPLIER OPERATORS

In this article, we consider the bilinear and biparameter fractional
Fourier multiplier operators Tm , whose symbol m satisfies a certain Hormander type multiplier condition. We prove .....

 

DAN LI

 

JJMS, 2017, 10(2),169-188